# SDR UIEA2021091602032

- Difficulty date: September 13, 2021
- Submitted: September 17, 2021
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- System (JASC): 2150 · Cabin Cooling System
- Part: Exhaust Fan
- Condition: False Indication
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATUS MSG AFT EQ EXH FAN 1( CLEARED MSG PER AMM 21-58-00. )
